# SDR ASAA2018123127621

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,412 hours, 6,113 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8TC19AAN1
- Condition: Out Of Tolerance
- Location: Nr 1 T3
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HAS HISTORY OF SETTING FAULT MESSAGE 75-20831. T3 SIGNAL IS OUT OF RANGE. GROUNDED - YES. REMOVED & REPLACED T3 SENSOR REF B737-900 AMM 73-21-07 OPS TEST GOOD.
